# SDR GLBA2002080

- Difficulty date: June 4, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 12,856 hours, 16,419 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 1143800511
- Part serial: 833
- Condition: Intermittent
- Location: Stall Warning
- Part time: 12,865 hours, 16,419 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING INTERMITTENT.  REPLACED TRANSDUCER.
